# SDR IPXA1665098

- Difficulty date: February 25, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 37,416 hours, 11,868 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T153917
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INBD AILERON INBD HINGE SUPPORT RIB AFT FLANGE FOUND CRACKED.  LT WING INBD AILERON INBD HINGE SUPPORT RIB AFT FLANGE REPAIRED IAW RS R57-50-36962 AND EO B767-5750-41699, ORG MATL IS DIE FORGING 7075-T73 CRK LENGTH 1.5" FINAL CUTOUT SIZE 1.7" X 0.8" THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR WITH MATERIAL AND 10133-2001-7075T6511 AS REPAIR CLIP. REPAIR SIZE 1.5" X 2"
